Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 438023.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The Ker-Coker sequence and its generalization in some classes of additive categories
Authors:Kopylov, Yaroslav A.; Kuz'minov, Vladimir
Language:Russian
Research Context:research article
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Sibirskiä­ Matematicheskiä­ Zhurnal
Journal Abbrev.:Sibirsk. Mat. Zh.
Volume:50
Issue / Number:1
Start Page:107
End Page:117
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI für Mathematik
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.